# SDR FDEA201503060700

- Difficulty date: March 6, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 424 hours, 16,812 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1300007
- Part serial: G344
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 3,496 hours, 1,986 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR R1 SLIDE DEPLOYED ACCIDENTALLY AT BLOCK.   REMOVED AND REPLACED THE R1 SLIDE IAW MM 25-61-22-04-02,  ARMED THE R1 SLIDE OPS TEST IAW MM 52-73-00-05.  REMOVED AND REPLACED THE DIAPHRAGM  AND SERVICED THE EMERGENCY OPERATION CYLINDER OF R1 DOOR IAW AMM 52-10-14-03, OPENED AND CLOSED R1 DOOR, NO LEAK FOUND.
